# SDR SIMA20171008002

- Difficulty date: October 8, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 33,191 hours, 23,901 cycles
- Engine: Ge CF348C1
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Condition: Sheared
- Location: Nr 1 Stage
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING W/C 72-009 PG 5, BORESCOPE PROCEDURES, FOUND ONE STAGE 1 HP TURBINE ROTOR BLADE SHEARED.  REMOVED AND REPLACED THE LT ENGINE IAW WORK CARDS 71-001 AND 71-002.  OPS CHECKED GOOD.  NO LEAKS NOTED.
